# SDR CALA2016050495336

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 103,694 hours, 12,225 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 1720 - 1740, STRINGER 50L - 51L, BILGE AREA INTERNAL FUSELAGE SKIN CORRODED.  REMOVED CORROSION & FOUND BLEND OUT BEYOND SRM LIMITS.  REMOVED DAMAGED SKIN.  ACCOMPLISHED DVI, INSPECTION OF SURFACE & FASTENER HOLES IAW ECRA 5330-05676.  FABRICATED & INSTALLED FILLER & 2 EACH REPAIR DOUBLERS, TRIPLER, IAW ECRA.
